# SDR CALA2017072102322

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 45,148 hours, 12,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 4AB AND 9ABC INOP. FOUND BOTH AISLE LIGHTS DISCONNECTED. RECONNECTED AISLE LIGHTS AT ROW 4AB AND AT 9ABC. REFERENCE AMM TASK 33-51-05-402-030. OPERATIONAL TESTS SATISFACTORY.
